# SDR FDEA201309272326

- Difficulty date: September 27, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: 113N32022
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD T/E MAIN FLAP REAR SPAR UPPER FAILSAFE STRAP FOUND CORROSION AT WBL 523.  FAILSAFE REPLACED IAW DWG 113N3200 SHT 1 REV C, SHT 2 REV B & SHT 3 REV A.   MAJOR REPAIR.
